Illinois Journal of Mathematics

On limit-preserving functors

J. F. Kennison

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 12, Issue 4 (1968), 616-619.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256053963

Digital Object Identifier
doi:10.1215/ijm/1256053963

Mathematical Reviews number (MathSciNet)
MR0231880

Zentralblatt MATH identifier
0169.02301

Subjects
Primary: 18.10

Citation

Kennison, J. F. On limit-preserving functors. Illinois J. Math. 12 (1968), no. 4, 616--619. doi:10.1215/ijm/1256053963. https://projecteuclid.org/euclid.ijm/1256053963


Export citation